# SDR 00045

- Difficulty date: September 26, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N221TW
- Make and model: Amd FALCON
- Aircraft serial: 221
- Aircraft time: 19,539 hours, 15,217 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED ELP, RT ENGINE OIL PRESSURE WENT TO ZERO DURING CLIMB, RETURN TO DEPARTURE AIRPORT, WILL UP DATE REPORT AFTER MAINTENANCE.
